Hermitian structures on Hermitian symmetric spaces Article

Burstall, F, Muškarov, O, Grantcharov, G et al. (1993). Hermitian structures on Hermitian symmetric spaces . JOURNAL OF GEOMETRY AND PHYSICS, 10(3), 245-249. 10.1016/0393-0440(93)90017-9

cited authors

  • Burstall, F; Muškarov, O; Grantcharov, G; Rawnsley, J


  • We show that an inner symmetric space with a compatible Hermitian structure is necessarily Hermitian symmetric, and the Hermitian structure must be invariant. This last result was known for some of the spaces of classical type and was conjectured to be true for all compact Hermitian symmetric spaces in an earlier publication by the first and the last author. © 1993.

publication date

  • January 1, 1993

published in

Digital Object Identifier (DOI)

start page

  • 245

end page

  • 249


  • 10


  • 3